MathSciNet Relay Station
MathSciNet bibliographic data
MR260147 (41 #4775) 65.25
Jefferson, Thomas H. Truncation error estimates for $T$-fractions. SIAM J. Numer. Anal. 6 1969 359–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement